| Model Number |
AVEA II |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
Event or Problem Description
It was reported to vyaire medical that the avea ii has low fio2 (fraction of inspired oxygen) alarm.The customer confirmed that there was no patient involvement associated with the reported event.
Additional Manufacturer Narrative
Result of investigation: vyaire field service went onsite alarm fio2 (fraction of inspired oxygen) low set 70 display 60.As a resolution, replaced gde (gas delivery engine) assembly.All work performed in accordance with avea service manual revision g.Performed est (extended system test) and performance check all passed.Ventilator is operational and meets oem (original equipment manufactured) specifications.